<< Previous Issue Communications of the Korean Mathematical Society (Vol. 23, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 1—151
Order systems, ideals and right fixed maps of subtraction algebras
Young Bae Jun, Chul Hwan Park, and Eun Hwan Roh
MSC numbers : 03G25, 06B10, 06D99
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 1—10
Noether inequality for a nef and big divisor on a surface
Dong-Kwan Shin
MSC numbers : 14E05, 14J99
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 11—18
On the Ordered $n$-Prime Ideals in Ordered $\Gamma$-Semigroups
Manoj Siripitukdet and Aiyared Iampan
MSC numbers : 20M99, 06F99, 06B10
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 19—27
On some classes of regular order semigroups
Zhenlin Gao and Guijie Zhang
MSC numbers : 06F05
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 29—40
Osculatory WFI-algebras
Young Bae Jun
MSC numbers : 03G25, 03C05, 08A05
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 41—47
Sharp Estimates for Multilinear Commutator of Littlewood-Paley Operator
Jinliang Hao and Lanzhe Liu
MSC numbers : 42B20, 42B25
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 49—59
A global behavior of the positive solutions of $ x_{n+1}=\dfrac{ \beta x_n +x_{n-2}}{A+Bx_n +x_{n-2}}$
JongAn Park
MSC numbers : Primary 39A11
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 61—65
Blending instantaneous and continuous phenomena in Feynman's operational calculi: The case of Time dependent noncommuting operators
Byung Moo Ahn and Il Yoo
MSC numbers : 47A60
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 67—80
A remark on invariance of quantum Markov semigroups
Veni Choi and Chul Ki Ko
MSC numbers : 46L55, 37A60
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 81—93
On the existence of some types of LP-Sasakian manifolds
Absos A. Shaikh, Kanak K. Baishya, and Sabina Eyasmin
MSC numbers : 53C15, 53C25
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 95—110
Some fixed point theorems on fuzzy metric spaces with implicit relations
Ishak Altun and Duran Turkoglu
MSC numbers : Primary 54H25; Secondary 54A40
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 111—124
On strong generalized neighborhood systems and $sg$-open sets
Won Keun Min
MSC numbers : 54A10, 54A20, 54D10, 54D30
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 125—131
On a functional central limit theorem for the linear process generated by associated random variables in a Hilbert space
Mi-Hwa Ko and Tae-Sung Kim
MSC numbers : 60F05, 60F17, 60G10
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 133—140
Numerical Solutions of Option Pricing Model with Liquidity Risk
Jonu Lee and Seki Kim
MSC numbers : Primary 65C20, 65M60, 62P05, 91B28
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 141—151

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd